# SDR LR7A07057

- Difficulty date: June 24, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 52,233 hours, 24,409 cycles
- Engine: Allsn 501D22A
- System (JASC): 6120 · Propeller Controlling System
- Part: Bolt
- Part number: AN5H5
- Condition: Sheared
- Location: Drive Bracket
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE FLAMED OUT DURING DESCENT.  FOUND CONTROL DRIVE BRACKET (ANTI-ROTATION) BOLTS SHEARED, AND EXCESSIVE PLAY ON PUMP HOUSING GEAR.  REPLACED DRIVE BRACKET BOLTS IAW HAMILTON STANDARD P5059 PG 1-402, REPLACED NR 4 PUMP HOUSING IAW HAMILTON STANDARD MM P5059 PG 1-338 - 1-340, REPLACED NR 4 VALVE HOUSING PRECAUTIONARY IAW LAC JC 61135, GROUND RUNS AND LEAK CHECKS SATISFACTORY.
